Journal article icon

Journal article

Shiing-Shen Chern 1911-2004 - Obituary

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1112/S0024609306018595

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
BULLETIN OF THE LONDON MATHEMATICAL SOCIETY
Volume:
38
Pages:
507-519
Publication date:
2006-06-01
DOI:
ISSN:
0024-6093
Source identifiers:
29160
Pubs id:
pubs:29160
UUID:
uuid:37ed020e-2815-444c-9d5c-55e8f19a6680
Local pid:
pubs:29160
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP